# SDR SWAA2021021844614

- Difficulty date: January 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SEAT TRACK LOCATED BS 520 AND LBL 45.50 AT PASSENGER CABIN.  PERFORMED PERMANENT REPAIR ON SEAT TRACK LOC BTW B5500C TO BS 52 AND LBL 45.50 AT PASSENGER CABIN IAW B737-700 SRM 53-00-52-2R-4 REPAIR 4 AND DWG 143A5300 KIT USED: CHANNEL PN:5321000- 005 AND TRACK PN:53210001-003.
